# SDR SIMA980561

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001232
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED THE RT AFT CARGO SEAT TRACK GOUGED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-24-04.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
